My son is 20 and autistic. on Jan 5 he had his first siezure and it was a gran mal. He has been on abilify for behavoirs but i have since removed him from the abilify due to it having possible seizure as side effect. Since then his behavior has been horrible , screaming, tantruming all day. Are t here any other drugs he can be put on that have the same effects as abilify but do not have seizure as side effect?
Hello JyllianW. In answer to your question yes, I'll do some research and come back with some names. The following might be of interest as well as help. Autism Research Institute (ARI) Tel: 1-866-366-3361 firstname.lastname@example.org OR Autism Society of America Tel:1-800-328-8476 www.autism-society.org The first one mentioned, Autism Research Institute will certainly beable to offer you an answer to your question and concerns. Best of wishes along with good health to you and your son,pledge
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2010 • 1 answer
Posted 14 Jul 2011 • 4 answers
Which medication is best for seizure disorder Lamictal or Keppra with least side effects of aggitat?
Posted 28 Jan 2014 • 1 answer
Posted 21 May 2016 • 1 answer
Posted 26 May 2016 • 2 answers